# SDR SWIA200719133

- Difficulty date: October 6, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 13,171 hours, 10,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 LEFT UPPER FLOORBEAM ANGLE IS CRACKED AT STA 280 AND LBL9, FOUND AT C-CHECK.  COMPLIED WITH REPAIR TO FLOORBEAM ANGLE PER CRJ200 REO 601R-53-11-138.
